# SDR CA000320001

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 33,111 hours
- Engine: Ge CT581401
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: SB25011
- Condition: Worn
- Location: Tail Rotor
- Component: Tail Rotor Assy, Sierra, S61103140000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A T/R SPINDLE WAS REMOVED TO REPLACE A LIFE LIMITED PART.  WHILE THE SPINDLE WAS OFF, A VISUAL INSPECTION OF THE FLAPPING BEARING INNER RACE REVEALED A CRACK.  BEARING REPLACED.
